# SDR SWIA202264998

- Difficulty date: January 17, 2022
- Submitted: March 18, 2022
- Operation: Air carrier
- Aircraft: N886AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7531
- Aircraft time: 40,492 hours, 39,999 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*ANGLE IN AFT EQUIPMENT BAY HAS A CRACKED ANGLE ATTACHED TO FRAME FS 625.30. (APPROX. STGR 14L)     (C-CHECK RO 3/14/2022)    REMOVED AND REPLACED CRACKED INTERCOSTAL ANGLE (P/N: 601-35012-51) ATTACHED TO FRAME FS 625.30 (APPROX. STGR 14L) IN AFT EQUIPMENT BAY. REF CRJ200 SRM 51-42-21. SEE CONTINUE CARD FOR DETAILS.
